Web of Science: 46 citas, Scopus: 53 citas, Google Scholar: citas
Uniqueness of Limit Cycle For Liénard differential Equations of Degree Four
Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2012
Resumen: We prove that any classical Liénard differential equation of degree four has at most one limit cycle, and the limit cycle is hyperbolic if it exists. This result gives a positive answer to the conjecture by A. Lins, W. de Melo and C. C. Pugh [4] in 1977 about the number of limit cycles for polynomial Liénard differential equations for n = 4.
Nota: Agraïments: The first author is supported by NSFC-10831003 and by CICYT grant number 2009PIV00064.
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Liénard equations ; Limit cycle
Publicado en: Journal of differential equations, Vol. 252 (2012) , p. 3142-3162, ISSN 1090-2732

DOI: 10.1016/j.jde.2011.11.002


Postprint
22 p, 370.2 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2020-08-16



   Favorit i Compartir